# SDR ASAA2015012310403

- Difficulty date: January 23, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 10,527 hours, 3,154 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transmitter
- Part number: QA07656ISS1
- Condition: Failed
- Location: Nr 1 Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED AFTER LANDING.  ACFT GROUNDED. INSPECTED AND REPLACED SCAVENGE OIL FILTER ASSY IAW AMM 79-21-04.  NO CLOGGING FOUND ON SCAVENGE OIL FILTER.  REPLACED SCAVENGE OIL FILTER CLOGGING TRANSMITTER IAW AMM 79-21-07.  PERFORMED IDLE LEAK CK ON NR 1 ENG, TWICE IAW AMM 71-00-00, LEAK CK GOOD.  NO BYPASS LIGHT ILLUMINATED, OIL FILTER.
